# SDR CALA0200502

- Difficulty date: October 21, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 29,237 hours, 8,265 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N3002128
- Part serial: A2739
- Condition: Delaminated
- Location: #6 Position
- Part time: 29,230 hours, 8,264 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND #6 SLAT WEDGE SKIN DELAMINATED. THE #6 SLAT WAS REMOVED AND REPLACED IAW MM 27-81-01.
